# SDR SIMA961011

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SBN - FLT 4127 - FLAP EXTENSION FLAG STUCK WHEN FLAPS WERE SELECTED TO 30 DEGREES WITH A FLAP UNSTUCK WARNING.  FLAPS WORKED OK AT 15 DEGREE SETTING.  RESET NR 1 AND NR 2 MFC'S AND PERFORMED OPERATIONAL CHECK OF THE FLAP SYSTEM.  UNABLE TO DUPLICATE DISCREPANCY.  AIRCRAFT COMPLETED SATISFACTORY TEST FLIGHT.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
